# SDR P5CA2010052901639

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 37,974 hours, 6,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1600 TO 1720 FLOOR PANEL DELAMINATED.  TIME LIMITED REPAIR ACCOMPLISHED PER ENGINEERING ORDER 4453A366, WITH FAA 8110-3 DATED 29 MAY 2010.  REPEAT DVI EVERY 25 FLIGHT CYCLES.  PERMANENT REPAIR WITHIN 1000 FLIGHT HOURS.
